How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Muneeb Ali Your Own Question
Muneeb Ali
Muneeb Ali, Emergency Medicine
Category: Urology
Satisfied Customers: 3166
Experience:  MBBS,MD,ECFMG certified. Have dealt with urological emergencies in the ER on a regular basis
22950887
Type Your Urology Question Here...
Muneeb Ali is online now
A new question is answered every 9 seconds

A while back my condom has come off during intercourse, i

Customer Question

hello,A while back my condom has come off during intercourse, i was scared due to exposure because I didn't know the broad. The next day i had 3 pin head like bumps under the head of my penis, which i was told was due to irritation from my docotr. I've been tested fot stds, hiv, and all came out negative. However, after i urinate the tip of my penis always seems to be wet. Then I started noticing that there was a clear sticky substance coming out from my urine which caused the urine to be stuck in my penis. It's hard to get the clear sticky substance out, but when i masterbate it usually does come out. Also, my digestive system has become weird and I have stomache cramps. Please help me relieve my stress, and tell me what's wrong.
JA: Is the condition chronic, or acute?
Customer: acute
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 1 month ago.
Category: Urology
Expert:  Muneeb Ali replied 1 month ago.

Hi,

Welcome to JA and thanks for this question. My name is***** and i am reviewing your question and will get back to you with a response ASAP!!!

Can i ask do you have any urinary complaints like burning or frequency or dark colored urine?

Expert:  Muneeb Ali replied 1 month ago.

Since you seem to be offline, ill leave a response here which we can discuss later on.

Well from what you are describing there are a couple of things which can be the cause of this fluid coming out of your penis. However i can reassure you that this is UNLIKELY to be due to HIV or any serious STD. This sort of siuubstance is usually the consequence of a simple bacterial infection which is infecting either the urinary tract or even the prostate or the regions of the tested where semen is produced. This is a common infection which can affect many men during their lives. It is NOT necessarily tied to the condom which slipped during intercourse.

It is possible that you have a low grade infection of the prostate or the epididymis which can cause this sticky substance to be secreted after you urinate and if this is the case then a urine test as well as a urethral swab would be diagnostic here. If needed an abdominal and plevic ultrasound can be done to determine the underlying cause. Another cause for this can be simple uretheritis which is an infection of the urethra itself, it is not necessary for you to have burning pain in cases of urethritis and many a time the only symptom which is present is a slight discharge. So if this is the case then again a swab would be diagnostic followed by antibiotic therapy.

Now the stomach cramps can be explained with a number of other issues mainly your anxiety, anxiety has been known to cause severe stomach cramps and even diarrhea in many individuals, This does NOT point toward any STD or HIV and i think once your anxiety is brought under control the digestive symptoms should subside as well. Secondly, ypou could also have a simple viral infection which is causing the stomach cramps which would subside on its own within 2-3 weeks at the most.

I would suggest that you contact your doctor and discuss with him the above possibilities but let me reassure you, that the chances of you having ANY STD or HIV are EXTREMELY LOW, almost zero infact i would say zero in the presence of negative tests would be zero.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Muneeb Ali replied 1 month ago.

Would you like to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.